# SDR DALA2016112209199

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT SIDE UNDER FLOOR AT BS 663 RBL 25 TO RBL 45 VERTICAL PRESSURE WEB HAS THREE CRACKS. MAINTENANCE REPAIRED THE VERTICAL WEB IAW SRM 57-10-10 REPAIR 3.
